# SDR FDEA202410151507

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (HOLE #3) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED  BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND EA # 1-5750-  T0331060 C PART 3 STEP 1.G, TITLE : WINGS - FLIGHT SURFACES - LH WING - INBD FLAP - OUTBD   FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 - ALTERNATE METHOD. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. REFER TO WRI : 57503912 FOR DETAILS.
